Repository: Freie Universit├Ąt Berlin, Math Department

Numerical Homogenization of Elliptic Multiscale Problems by Subspace Decomposition

Kornhuber, R. and Yserentant, H. (2016) Numerical Homogenization of Elliptic Multiscale Problems by Subspace Decomposition. Multiscale Model. Simul., 14 (3). pp. 1017-1036. ISSN print: 1540-3459; online: 1540-3467

[img]
Preview
PDF
235kB

Official URL: http://dx.doi.org/10.1137/15M1028510

Abstract

Numerical homogenization tries to approximate solutions of elliptic partial differential equations with strongly oscillating coefficients by the solution of localized problems over small subregions. We develop and analyze a rapidly convergent iterative method for numerical homogenization that shares this feature with existing approaches and is modeled after the Schwarz method. The method is highly parallelizable and of lower computational complexity than comparable methods that as ours do not make explicit or implicit use of a scale separation.

Item Type:Article
Subjects:Mathematical and Computer Sciences > Mathematics > Applied Mathematics
Divisions:Department of Mathematics and Computer Science > Institute of Mathematics > Computational PDEs Group
ID Code:1565
Deposited By: Ulrike Eickers
Deposited On:01 Jul 2015 13:32
Last Modified:03 Mar 2017 14:41

Repository Staff Only: item control page